# SDR AALA202506302705

- Difficulty date: May 2, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER FR65 STRG 31 RH  AFT CARGO COMPARTMENT L=3.889 INCH, W=0.614 INCH, D=0.172 INCH. MAINTENANCE REPLACED NEW SECTION STRINGER 31 RH LOC BETWEEN FR64 TO FR65  AFT CARGO COMPARTMENT IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-901-001 AND DWG D53480505.
